MAUDE Adverse Event Report: ROCHE DIAGNOSTICS BILIRUBIN DIRECT GEN.2; CONJUGATED (DIRECT) BILIRUBIN IVD, KIT, SPECTROPHOTOMETRY

ROCHE DIAGNOSTICS BILIRUBIN DIRECT GEN.2; CONJUGATED (DIRECT) BILIRUBIN IVD, KIT, SPECTROPHOTOMETRY
Catalog Number 05589061190
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas 6000 c 501 serial number was (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable bilirubin direct gen.2 results from the cobas 6000 c 501 analyzer.The initial result was 0.5 mg/dl.The repeat result was 0.15 mg/dl and was believed to be correct.
 
Additional Manufacturer Narrative
The field service engineer did not determine a cause.He checked the pump pressures and dispense levels and performed precision testing and qc that passed.The provided calibration and qc were acceptable.The analyer alarm trace showed abnormal probe sucking and sample short errors, which are indicators of possible poor sample quality.Correct pre-analytic sample handling is within the customer's responsibility.The investigation was unable to determine a specific root cause.There is no evidence to suggest a malfunction of the device.

Brand Name
BILIRUBIN DIRECT GEN.2
Common Device Name
CONJUGATED (DIRECT) BILIRUBIN IVD, KIT, SPECTROPHOTOMETRY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24223662
Report Number1823260-2026-00332
Device Sequence Number8392273
Product Code CIG
UDI-Device Identifier04015630927531
UDI-Public04015630927531
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K123965
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Catalogue Number05589061190
Device Lot Number86136101
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/13/2026
Supplement Date Received by Manufacturer04/16/2026
Initial Report FDA Received Date01/30/2026
Supplement Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age30 YR
Patient SexFemale